# SDR ASAA2015051911867

- Difficulty date: May 19, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 35,353 hours, 11,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT TRANSITION PANEL, UPPER & LOWER SURFACE SKIN CORRODED AT SEVERAL SPOTS. DOTTED.  BS 767 - BS 792, RBL 25 - 35, STR 26R.  ACFT GROUNDED. REMOVED DAMAGE FROM AFT PIT RT LWR MAIN SILL-SHIELD IAW SRM 53-00-53-1A-2 4.A.2.  ORIGIONAL THICKNESS IS .050 IAW DWG 146A8127, REV: C. REMOVED .007 REMAINING THICKNESS IS .043, AND IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 4.A. REMOVED SHIELD IAW SRM 51-40-02. LOCATED AND DRILLED UP NEW SHIELD IAW DWG 146A8127 REV. INSTALLED NEW SHIELD IAW DWG 146A8127, REV.
